Helped Over 500,000 patients with 98%+ satisfaction.

Connect & Get Personalized 1-to-1 Answers from Expert Doctors

DoctorSpring > Question Home

Sleeping problems after doing 3 shifts daily.

Resolved Question:

I work 3rd shift and have for almost 7 years now. After this amount of time I have zero problems sleeping when I want/need to. I have even learned to reverse my schedule on vacations and long weekends. My question is, starting a few months ago I have had major problems with sleeping far too much. I will get out of work roughly 6am on a Friday morning and stay up til the early night. I will then wake up in the early AM on Saturday in order to have a day of "normal" life. I've done this for years. Starting a few months ago, instead of waking up Saturday morning...I will sleep until Sunday morning! I will sleep roughly 30-36 hours in one shot. I know that I am "stretching" myself when I stay awake so long on a Thursday into Friday( wake up Thurs at 9pm and go to bed about 8-10pm friday) but I've done this for years.Why now does it affect me so poorly and cause me to sleep ungodly amounts of time in exchange? I am almost 25 years old with no prior medical conditions aside from mild depression that I all but got rid of in my late teen years. It seldom effects me but it still does once a month or so, more in the winter months which I understand. I conciser myself to be in above average health.

Category: Dermatologist

Ask Your Own Question

Category: Cosmetic and Plastic Surgeon
 21 Doctors Online

Hello,
Thank you for your query at DoctorSpring.com
I understand your concern.
Will it be possible for you to upload a high resolution picture of the rash if it is possible? Also kindly mention what topical ointments you already tried.
Meanwhile you can take Tab. Claritin 10 mg, once daily to get some relief from the symptoms.
Awaiting your reply,
Regards.


Patient replied :

Here is the picture. It is on both sides of my backside. It started out as a perfect shape of a toilet seat. I can't help but to scratch it. It is miserable


Hello,

Thanks for posting your query at DoctorSpring.com

I can understand your concern.

You seem to be having tinea corporis which is a fungal infection of the skin.

The treatment for it would be application of terbinafine cream twice daily for 3 weeks. You can take an anti histamine like loratidine to take care of the itching.

Please let me know if you have any queries.


Regards.


Dr. Kruti Jobanputra Banodkar
Category: Cosmetic and Plastic Surgeon
Experience: 
Diploma in Dermatology - Royal College Of Physicians & Surgeons Of Glasgow, UK , 2010
Residency - DNB, Dermatology -  K.J Somaiya Hospital, Mumbai, 2009
Medical School & Internship - MBBS - Dr. D . Y . Patil Medical College, Mumbai, 2004
Dr. Kruti Jobanputra Banodkar and 4 other Medical Specialists are ready to help you

Users who read this, also read:

Make informed and better medical decisions.

Join the 500,000 people who found a smarter, quicker way to get Answers, Recommendations & Expert Opinions.

Expert Doctors at fingertips

Recommendation on next step. Second-opinion.Multi-specialty.

Save Time

Average time for answers: 6 hours.

Save Money

$35 for typical specialist consult vs. $120 for a local appointment.

Free Follow-ups

Clarify, ask further questions for free in private conversation.

100% Satisfaction

Money back guarantee for the 1st reply. MEDNET Quality Board.

Start My Consultation

CHAT NOW

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in news